Una nota sobre la transformada de Fourier en espacios de Hölder

Duván Cardona Sánchez

Resumen


En este artículo, se estudia la acotación de la transformada periódica de Fourier desde espacios de Lebesgue a Espacios Hölder. Par- ticularmente, se generaliza un resultado clásico de Bernstein. 


Palabras clave


espacios de Hölder, transformada de Fourier, espacios de Lebesgue

Texto completo:

PDF

Referencias


Bernstein, S. Sur la convergence absolue des séries trigonométriques. Comptes Rendum Hebdomadaires des Séances de l’Academie des Sciences, Paris, 158, 1661- 1663, (1914).

Bloom, W. R. Bernstein’s inequality for locally compact Abelian groups. Journal the Australian mathematical society 17, 88-101, (1974).

Gát, G., Nagy, K. On the logarithmic summability of Fourier series. Georgian Math. J. 18 (2011)

Getsadze, R. On Cesáro summability of Fourier series with respect to double complete orthonormal systems. J. Anal. Math. 102, 209-223. (2007).

Katznelson, Y.: An introduction to Harmonic Analysis. Cambridge University Press (2004)

Khasanov, Y. K. On the absolute summability of Fourier series of almost periodic functions. Translation of Ukraïn. Mat. Zh. 65 (2013), no. 12, 1716-1722. Ukrainian Math. J. 65 (12), 1904-1911. (2014).

Khasanov, Y. K. On absolute summability of Fourier series of almost periodic functions. (Russian) Anal. Math. 39, no. 4, 259-270. (2013)

Onnewer, C. W. Absolute convergence of Fourier series on certain groups. Duke Mathematical Journal. 39, 599-609, (1972)

Szász, O. Über den Konvergenzexponenten der Fouriersohen Reihen gewisser Funk- tionenklassen, Sitzungsberichte der Bayerischen Akademie der Wissenschaften Mathematisch-physikalische Klasse. 135-150, (1922).

Szász,O.ÜberdieFourierschengewiserFunktionenklassen.MathematischeAnnalen. 530-536. (1928)

Szász, Otto Zur Konvergenztheorie der Fourierschen Reihen. (German) Acta Math. 61 (1933), no. 1, 185-201.

Szász, O. Fourier series and mean moduli of continuity, Trans. American Math. Soc., 42, 366-395 (1937)

Titchmarsh, E. C. A note on the Fourier transform, Journal of the London Mathe- matical Society. 2, 148-150. (1963).

Ogata, N. On the absolute convergence of Lacunary Fourier Series. Scientiae Mathematicae. 2(3), 337-343 (1949).

Leinder, L. Comments on the absolute convergence of Fourier series. Hokkaido Mathematical Journal. 30, 221-230 (2001)

Li, L. Zhang, Y. The Cesáro summability of Fourier series on Hardy spaces. J. Math. (Wuhan) 27 (2007), no. 1, 1-9.

Weisz, F. Restricted summability of Fourier series and Hardy spaces. Acta Sci. Math. (Szeged) 75, no. 1-2, 197-217. (2009)

Young, W. H. On Classes of Summable Functions and their Fourier Series. Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 87(594), 225-229, (1912).

Zygmund, A.: Trigonometric series. 2nd ed., Cambridge University Press (1959)




DOI: http://dx.doi.org/10.15765/e.v6i6.818

Enlaces refback

  • No hay ningún enlace refback.